نتایج جستجو برای: regular closed

تعداد نتایج: 240105  

1999
A. GARDINER

It is proved that a graph K has an embedding as a regular map on some closed surface if and only if its automorphism group contains a subgroup G which acts transitively on the oriented edges of K such that the stabiliser G e of every edge e is dihedral of order 4 and the stabiliser G v of each vertex Š is a dihedral group the cyclic subgroup of index 2 of which acts regularly on the edges incid...

Journal: :Transactions of the American Mathematical Society 1985

Journal: :Turkish Journal of Computer and Mathematics Education (TURCOMAT) 2021

2007

4. N. Jacobson, Abstract derivations and Lie algebras, Trans. Amer. Math. Soc. 42 (1937), 206-224. 5. — , p-Algebras of exponent p, Bull. Amer. Math. Soc. 43 (1937), 667-670. 6. , Galois theory of purely inseparable fields of exponent one, Amer. J. Math. 46(1944), 645-648. 7. , Lectures in abstract algebra, Vol. I l l , Van Nostrand, Princeton, N. J., 1964. 8. O. Zariski and P. Samuel, Commutat...

Journal: :Mathematical Proceedings of the Cambridge Philosophical Society 2013

نمودار تعداد نتایج جستجو در هر سال

با کلیک روی نمودار نتایج را به سال انتشار فیلتر کنید